On automorphisms of a distance-regular graph with intersection array {99, 84, 30; 1, 6, 54}

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)23-27
Число страниц5
ЖурналDiscrete Mathematics and Applications
Том28
Номер выпуска1
DOI
СостояниеОпубликовано - фев 2018

Ключевые слова

    Предметные области ASJC Scopus

    • Discrete Mathematics and Combinatorics
    • Applied Mathematics

    Предметные области WoS

    • Математика, Прикладная

    ГРНТИ

    • 27.00.00 МАТЕМАТИКА

    Уровень публикации

    • Перечень ВАК

    Цитировать

    @article{66873e7f45054cebb2fad772abd90292,
    title = "On automorphisms of a distance-regular graph with intersection array {99, 84, 30; 1, 6, 54}",
    keywords = "distance-regular graph, strongly regular graph, automorphism of a graph",
    author = "Efimov, {Konstantin S.} and Makhnev, {Aleksandr A.}",
    year = "2018",
    month = "2",
    doi = "10.1515/dma-2018-0003",
    language = "English",
    volume = "28",
    pages = "23--27",
    journal = "Discrete Mathematics and Applications",
    issn = "0924-9265",
    publisher = "Walter de Gruyter GmbH",
    number = "1",

    }

    On automorphisms of a distance-regular graph with intersection array {99, 84, 30; 1, 6, 54}. / Efimov, Konstantin S.; Makhnev, Aleksandr A.

    В: Discrete Mathematics and Applications, Том 28, № 1, 02.2018, стр. 23-27.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - On automorphisms of a distance-regular graph with intersection array {99, 84, 30; 1, 6, 54}

    AU - Efimov, Konstantin S.

    AU - Makhnev, Aleksandr A.

    PY - 2018/2

    Y1 - 2018/2

    KW - distance-regular graph

    KW - strongly regular graph

    KW - automorphism of a graph

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000425893900003

    UR - https://www.scopus.com/inward/record.uri?eid=2-s2.0-85055056114&doi=10.1515%2fdma-2018-0003&partnerID=40&md5=60473973412365813ef057faaebf4e20

    UR - https://elibrary.ru/item.asp?id=38617658

    U2 - 10.1515/dma-2018-0003

    DO - 10.1515/dma-2018-0003

    M3 - Article

    VL - 28

    SP - 23

    EP - 27

    JO - Discrete Mathematics and Applications

    JF - Discrete Mathematics and Applications

    SN - 0924-9265

    IS - 1

    ER -